# SDR 2002F00162

- Difficulty date: December 17, 2001
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N54SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21535
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND COCKPIT FLOOR LEFT SIDE F/S 227 WL 212 LBL 30 HAS CRACK IN FLOOR SUPPORT FORMER.  (M)
